MathSciNet Relay Station
MathSciNet bibliographic data
MR802720 11J13 (11J70)
Laohakosol, Vichian A characterization of rational numbers by $p$-adic Ruban continued fractions. J. Austral. Math. Soc. Ser. A 39 (1985), no. 3, 300–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement